MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TE3742A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device." imaging evaluation summary: ¿one time-point available for evaluation along with 2 radiographic jpeg images: pre-implantation cta dated (b)(6) 2026.¿radiographic jpeg images do not contain a name, date, time stamps, or demographics.¿jpeg #1 shows: ¿image appears to show the proximal end of the implanted ctag device is located just distal to the lcca origin.¿the proximal gold band appears to be located just proximal to the proximal border of the lsa.¿jpeg #2 shows: ¿image appears to show the proximal end of the implanted aortic extender device is located proximal to the lcca origin.¿the proximal gold band of the ctag device appears to be located just proximal to the proximal border of the lsa, like shown in jpeg #1.¿the gold band of the added aortic extender is located just proximal to the proximal lcca border.¿both jpeg images show the lcca is patent.¿case planning images from the fsa show: ¿the proximal aortic diameters for a zone 2 treatment range from ~31mm ¿ 32mm.¿clinical imaging specialist findings show: ¿the proximal aortic diameters for a zone 2 treatment range from ~32mm ¿ 35.5mm.¿there appears to be a pau less than 1cm distal to the distal border of the lsa.¿aortic diameter 1cm distal to the distal border of the lsa appears to be 41.6mm.There is thrombus at this level and at the distal border of the lsa.¿aortic diameter 3cm proximal to the distal lsa border appears to be 35.6mm.¿thereby showing some of the potential landing zone diameters are larger than devices used.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, patient underwent an endovascular procedure to treat aa penetrating aortic ulcer (pau) and intramural hematoma (imh) utilizing a gore® tag® thoracic branch endoprosthesis (aortic extender).Reportedly, the aortic extender jumped forward during deployment with approximately 8-10mm and covered approximately 90% of the left common carotid artery (lcca) inadvertently.Physician performed a left subclavian artery (lsa) -lcca bypass to revascularize the left common carotid artery with blood flow restored to normal and the patient is doing well and has been discharged with no issues post-op.The cause of the aortic extender moving forward during deployment is unknown and there were no anatomical challenges with tortuosity or calcium.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24551644
Report Number2017233-2026-07236
Device Sequence Number13107999
Product Code MIH
UDI-Device Identifier00733132654321
UDI-Public(01)00733132654321(17)270316
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTE3742A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale